RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, paper published in the English version journal (Mi mz11266)  

This article is cited in 2 scientific papers (total in 2 papers)

Papers published in the English version of the journal

Weighted Inequalities for a General Commutator Associated to a Singular Integral Operator Satisfying a Variant of Hörmander's Condition

H. Haijun, L. Lanzhe

School of Mathematics and Statistics, Changsha University of Science and Technology, Changsha, China

Abstract: In this paper, weighted inequalities for a certain general commutator associated to a singular integral operator satisfying a variant of Hörmander's condition on Lebesgue spaces are obtained. To do this, some weighted sharp maximal function inequalities for the commutator are proved.

Keywords: commutator, singular integral operator, sharp maximal function, weighted BMO, weighted Lipschitz function.

Funding Agency Grant Number
Hunan Provincial Natural Science Foundation of China 2015JJ3013
Hunan Provincial Natural Science Foundation of China 2016JJ1001
The work of Hajun Hu was supported in part by Hunan Provincial Natural Science Foundation of China under grants no. 2015JJ3013 and no. 2016JJ1001.

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2017, 101:5, 830–840

Bibliographic databases:

PACS: 42B25
Received: 11.05.2016
Revised: 01.12.2016
Language:

Citation: H. Haijun, L. Lanzhe, “Weighted Inequalities for a General Commutator Associated to a Singular Integral Operator Satisfying a Variant of Hörmander's Condition”, Math. Notes, 101:5 (2017), 830–840

Citation in format AMSBIB
\Bibitem{HaiLan17}
\by H.~Haijun, L.~Lanzhe
\paper Weighted Inequalities for a General Commutator
Associated to a Singular Integral Operator
Satisfying a Variant of Hörmander's Condition
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 830--840
\mathnet{http://mi.mathnet.ru/mz11266}
\crossref{https://doi.org/10.1134/S0001434617050091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3669607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021274210}


Linking options:
  • http://mi.mathnet.ru/eng/mz11266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khan M.A., Hanif M., Khan Zareen Abdul Hameed, Ahmad Kh., Chu Yu.-M., “Association of Jensen'S Inequality For S-Convex Function With Csiszar Divergence”, J. Inequal. Appl., 2019, UNSP 162  crossref  isi
    2. Ullah S.Z., Khan M.A., Khan Z.A., Chu Yu.-M., “Integral Majorization Type Inequalities For the Functions in the Sense of Strong Convexity”, J. Funct. space, 2019, 9487823  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019